| Model Number |
BB8C43R12 |
| Medical Device Problem Code |
Delivered as Unsterile Product (1421)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/11/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Medtronic received information that prior to use of these custom tubing packs, it was reported that the table trays were cracked.The cracks were approximately 6 inches.A complete break did not occur.The sterile barrier was damaged.There were no other devices in the same box/shipping container damaged.The devices were replaced.There was no patient involvement, so no adverse effect occurred.
Additional Manufacturer Narrative
Device evaluation summary: visual inspection shows the table tray is cracked.Reason for return was confirmed.This regulatory report is being submitted as part of a retrospective review and remediation as part of a capa action.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.